advertisement
Question
Posted by: jojo | 2010/08/15

Diagnosed with vaginal candida

I''ve been diagnosed with vaginal candida in July and used Dalacin for treatment helped with eliminating the itching &  discharge. However my problem reoccurs within three weeks. I had these symptoms in May, June &  July &  now, starting from yesterday I''m having lower abdominal pains and discharge. I wonder if this is associated with Candida? I''ve been to the GP but i do not think this is helping, maybe the Gynae will be best suited to help? What is the cure for this candida?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions for ways of preventing recurrent thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010/08/16

Have a look at the Top 5 questions for ways of preventing recurrent thrush.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/08/16

Have a look at the Top 5 questions for ways of preventing recurrent thrush.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/08/16

Have a look at the Top 5 questions for ways of preventing recurrent thrush.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement